An LMI Approach to H∞ Performance Analysis of Continuous-Time Systems with Two Additive TimeVarying Delays

Authors

  • Wrastawa Ridwan School of Electrical Engineering and Informatics, Institute of Technology Bandung, Bandung, Indonesia * Permanent Address: Department of Electrical Engineering, Gorontalo State University, Jl. Jendral Sudirman no.6 Kota Gorontalo, Indonesia
  • Bambang Riyanto Trilaksono School of Electrical Engineering and Informatics, Institute of Technology Bandung, Bandung, Indonesia

DOI:

https://doi.org/10.5614/itbj.eng.sci.2011.43.2.4

Abstract

This paper investigates the problem of H∞ performance analysis for continous–time systems with two additive time -varying delays in the state. Our objective is focused on stability analysis of a continuous system with two timevarying delays with an H∞ disturbance attenuation level γ. By exploiting Lyapunov-Krasovski functional and introducing free weighting matrix variables, LMI stability condition have been derived.

Downloads

Download data is not yet available.

References

Zhong, Q.C., Robust Control of Time-Delay Systems, Springer-Verlag, London, 2006.

Niculescu, S.I., Delay Effects on Stability: A Robust Control Approach, Springer, Heidelberg, Germany, 2001.

Xia, Y., Fu, M. & Shi, P., Analysis and Synthesis of Dynamical Systems with Time-Delays, Springer-Verlag, Berlin, 2009.

Wu, M., He, Y. & She, J.H., Stability Analysis and Robust Control of Time-Delay Systems, Science Press Beijing and Springer-Verlag, London, 2010.

Lam, J., Gao, H. & Wang, C., Stability Analysis for Continuous System with Two Additive Time-Varying Delays Components, System Control Letters, 56, 16-24, 2007.

Dey, R., Ray, G., Ghosh, S. & Rakhsit, A., Stability Analysis for Continuous System with Additive Time-Varying Delays: A Less Conservative Result, Applied Mathematics and Computation, 215, 3740-3745, 2010.

Gao, H., Chen, T. & Lam, J., A New Delay System Approach to Networked-Based Control, Automatica, 44, 39-52, 2008.

Wu, M., He, Y., She, J.H. & Liu, G.P., Delay-Dependent Criteria for Robust Stability of Time-Varying Delay Systems, Automatica, 40, 1435-1439, 2004.

Xi, L. & De Souza, C.E., Criteria for Robust Stability and Stabilization Of Uncertain System with Time-Varying State Delays, Automatica, 33, 1657-1662, 1997.

Turner, M.C. & Bates, D.G., Mathematical Methods for Robust and Nonlinear Control, Springer- Verlag, Berlin, 2007.

Balas, G., Chiang, R., Packard, A. & Safanov, M., Robust Control Toolbox User's Guide, The Mathworks Inc., Natick, MA, 2009.

Downloads

Issue

Section

Articles

Most read articles by the same author(s)